# SDR CALA2022110203012

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 109,069 hours, 11,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 251950
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7031 - CABIN SEAT 1D-8D FLOOR PROXIMITY LIGHT DIM.   CABIN DOOR 2L EMER LIGHT CHARGER AND BATT PACK REPLACED (M33096) AND INSTALLATION TEST RESULT NORMAL AS PER AMM33-51-06.
